# SDR DALA1162480938

- Difficulty date: October 27, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 59,058 hours, 44,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS AREAS OF CORROSION STA 1079 TO 1314 LBL 24.  EXFOLIATION ON SEAT TRACK FOUND TO BE OUT OF LIMITS PER DC-9/MD80 SRM 53-05.  REMOVED SEAT TRACK AT ACTUAL LOCATION LBL 22 FROM STA 1088-1314, INSTALLED NEW SEAT TRACK AND SPLICE IAW MD88 SRM 51-30-50 DURING PAX MOD VISIT AT ST AEROSPACE SAN ANTONIO.
